# SDR FDEA200911304258

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5377436821000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS GOUGED AT FRAME 28; LBL 71.  BLENDED OUT GOUGE AREA IAW SRM 53-10-16.  REMOVED 0.009 OF MATERIAL.  MAXIMUM ALLOWABLE MATERIAL LOSS IS 0.040.  REMAINING MATERIAL WITHIN ALLOWABLE LIMITS IAW 53-10-16, FIG 102.  ALODINED AND PRIMED IAW SRM 51-21-10.  APPLIED TOPCOAT IAW SRM 51-23-10.
